# SDR C2XA02IA028

- Difficulty date: February 11, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N97841
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 280
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: D229240003
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 3798 THE CREW NOTED THAT NOSE GEAR UNSAFE LIGHT ON AFTER GEAR EXTENSION ON APPROACH, SYSTEM NR 1.  SYSTEM NR 2 OK.  MAINTENANCE ADJUSTED THE NOSE GEAR PRIMARY DOWNLOCK PROXIMITY SWITCH, PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
